MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB015, VOYANT MARYLAND FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB015, VOYANT MARYLAND FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB015
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic loop colostomy / colostomía en asa por laparoscopia.Event description: "presentation with dr.[name], who was performing a loop colostomy using the voyant maryland ref eb015 lot 1437974 and the voyant electrosurgical generator ref ea010 lot 200000470 when he reported that the clamp was initially indicated to [user facilty] staff that the clamp no longer opened its jaws plus the tissue was sticking too much, a new clamp was provided; however, at the end of the procedure, dr.[name] was approached talking about the incident, he indicated that the sealing cycle was not carried out properly, it ended before and in fact, the sealing tone sounded without pressing the button, which made him suspicious.Use it, which is why i order a new clamp, with which i completed the procedure without any problems.The clamp was collected and is in safekeeping for shipment" additional information was received on 02au22 via email from [name]: "the surgeon was not able to specify if tissue sticking led to bleeding at any point of the surgery, the surgeon did mention tissue sticking could cause bleeding.Also, the surgeon mentions the seal cycle was not completing itself and he heard the seal cycle activated without pressing the seal cycle button.The field team was not in this case, hence is not able to confirm if this was in fact a seal cycle tone, if the seal cycle button was pressed down accidentally" intervention: "order a new clamp, with which i completed the procedure without any problems." patient status: "good.".
 
Event or Problem Description
Procedure performed: laparoscopic loop colostomy / colostomía en asa por laparoscopia.Event description: "presentation with dr.[name], who was performing a loop colostomy using the voyant maryland ref eb015 lot 1437974 and the voyant electrosurgical generator ref ea010 lot 200000470 when he reported that the clamp was initially indicated to [user facility] staff that the clamp no longer opened its jaws plus the tissue was sticking too much, a new clamp was provided; however, at the end of the procedure, dr.[name] was approached talking about the incident, he indicated that the sealing cycle was not carried out properly, it ended before and in fact, the sealing tone sounded without pressing the button, which made him suspicious.Use it, which is why i order a new clamp, with which i completed the procedure without any problems.The clamp was collected and is in safekeeping for shipment ".Additional information was received on 02aug22 via email from [name]: "the surgeon was not able to specify if tissue sticking led to bleeding at any point of the surgery, the surgeon did mention tissue sticking could cause bleeding.Also, the surgeon mentions the seal cycle was not completing itself and he heard the seal cycle activated without pressing the seal cycle button.The field team was not in this case, hence is not able to confirm if this was in fact a seal cycle tone, if the seal cycle button was pressed down accidentally".Intervention: "order a new clamp, with which i completed the procedure without any problems.".Patient status: "good".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing confirmed the complainant¿s experience of an unintended rf energy output.Upon closer inspection, an internal fuse switch was observed to be misaligned.Based on the condition of the returned unit and the description of the event, it is likely that the unintentional rf output was caused by the misaligned fuse switch.

Brand Name
EB015, VOYANT MARYLAND FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15170285
Report Number2027111-2022-00688
Device Sequence Number14707853
Product Code GEI
UDI-Device Identifier00607915136956
UDI-Public(01)00607915136956(17)230629(30)01(10)1437974
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K193292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model NumberEB015
Device Catalogue Number101471081
Device Lot Number1437974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EA010
Patient SexUnknown